Search - Institut de Mathématiques et de Modélisation de Montpellier Access content directly

Filter your results

55 Results
Domains : math.math-qa
Image document

Non-commutative duplicates of finite sets

Claude Cibils
Journal of Algebra and Its Applications, 2005, 5 (3), pp.361--377. ⟨10.1142/S0219498806001776⟩
Journal articles hal-00001650v2
Image document

Skew category, Galois covering and smash product of a $k$-category

Claude Cibils , Eduardo N. Marcos
Proceedings of the American Mathematical Society, 2006, 134, pp.39--50. ⟨10.1090/S0002-9939-05-07955-4⟩
Journal articles hal-00000938v3

Infinitesimal deformation of ultrametric differential equations

Andrea Pulita
Preprints, Working Papers, ... hal-00803821v1
Image document

Drinfeld double of quantum groups, tilting modules and $\mathbb{Z}$-modular data associated to complex reflection groups

Abel Lacabanne
Preprints, Working Papers, ... hal-01827849v3

Sutured annular Khovanov-Rozansky homology

Hoel Queffelec , David Rose
Transactions of the American Mathematical Society, 2018, 370 (2), pp.1285 - 1319. ⟨10.1090/tran/7117⟩
Journal articles hal-01818005v1

A moperadic approach to cyclotomic associators

Damien Calaque , Martin Gonzalez
Preprints, Working Papers, ... hal-02530443v1
Image document

N-complexes as functors, amplitude cohomology and fusion rules

Claude Cibils , Andrea Solotar , Robert Wisbauer
Communications in Mathematical Physics, 2007, 272 (3), pp.837--649. ⟨10.1007/s00220-007-0210-x⟩
Journal articles hal-00070840v3
Image document

The invariant of Turaev-Viro from Group category

Jerome Petit
Preprints, Working Papers, ... hal-00089825v2

Kirby elements and quantum invariants

Alexis Virelizier
Preprints, Working Papers, ... hal-00021255v1

On the universal ellipsitomic KZB connection

Damien Calaque , Martin Gonzalez
Selecta Mathematica (New Series), 2020, 26, pp.73. ⟨10.1007/s00029-020-00601-6⟩
Journal articles hal-02333596v1

Lie algebroids are curved Lie algebras

Damien Calaque , Ricardo Campos , Joost Nuiten
Preprints, Working Papers, ... hal-03229236v1

On two chain models for the gravity operad

Clément Dupont , Geoffroy Horel
Proceedings of the American Mathematical Society, 2018, 146 (5), pp.1895 - 1910. ⟨10.1090/proc/13874⟩
Journal articles hal-01812667v1

Khovanov homology is a skew Howe 2-representation of categorified quantum sl(m)

Aaron Lauda , Hoel Queffelec , David Rose
Algebraic and Geometric Topology, 2015, 15 (5), pp.2517 - 2608. ⟨10.2140/agt.2015.15.2517⟩
Journal articles hal-01817972v1
Image document

Slightly degenerate categories and $\mathbb{Z}$-modular data

Abel Lacabanne
Preprints, Working Papers, ... hal-01827846v3

Analytic families of quantum hyperbolic invariants

Stephane Baseilhac , Riccardo Benedetti
Algebraic and Geometric Topology, 2015, 15 (4), pp.1983-2063. ⟨10.2140/agt.2015.15.1983⟩
Journal articles hal-00768034v1

On the quantum Teichmüller invariants of fibred cusped 3-manifolds

Stéphane Baseilhac , Riccardo Benedetti
Geometriae Dedicata, In press, 197 (1), pp.1-32. ⟨10.1007/s10711-017-0315-0⟩
Journal articles hal-01812027v1

Chebyshev polynomials and the Frohman–Gelca formula

Hoel Queffelec , Heather Russell
Journal of Knot Theory and Its Ramifications, 2015, 24 (04), 13 p. ⟨10.1142/S0218216515500236⟩
Journal articles hal-01817988v1

An equivalence between truncations of categorified quantum groups and Heisenberg categories

Hoel Queffelec , Alistair Savage , Oded Yacobi
Journal de l'École polytechnique — Mathématiques, 2018, 5, pp.197 - 238. ⟨10.5802/jep.68⟩
Journal articles hal-01818013v1

Non ambiguous structures on 3-manifolds and quantum symmetry defects

Stéphane Baseilhac , Riccardo Benedetti
Quantum Topology, 2017, 8 (4), pp.749 - 846. ⟨10.4171/QT/101⟩
Journal articles hal-01811991v1

Quantization of Gamma-Lie bialgebras

Benjamin Enriquez , Gilles Halbout
Preprints, Working Papers, ... hal-00203466v1

Traces on ideals in pivotal categories

Nathan Geer , Bertrand Patureau-Mirand , Alexis Virelizier
Quantum Topology, 2013, Volume 4, Issue 1, 2013, pp. 91-124. ⟨10.4171/QT/36⟩
Journal articles hal-00603996v1

Central Exact Sequences of Tensor Categories, Equivariantization and Applications

Alain Bruguières , Sonia Natale
Journal of the Mathematical Society of Japan, 2014, 66 (1), pp.257-287. ⟨10.2969/jmsj/06610257⟩
Journal articles hal-00652634v1

On the center of fusion categories

Alain Bruguieres , Alexis Virelizier
Pacific Journal of Mathematics, 2013, ⟨10.2140/pjm.2013.264.1⟩
Journal articles hal-00681608v1
Image document

Hopf quivers and Nichols algebras in positive characteristic

Claude Cibils , Aaron Lauve , Sarah Witherspoon
Proceedings of the American Mathematical Society, 2009, 137, pp.4029-4041. ⟨10.1090/S0002-9939-09-10001-1⟩
Journal articles hal-00356587v2

Invariants of a free linear category and representation type

Claude Cibils , Eduardo N. Marcos
Journal of Pure and Applied Algebra, 2016, 220 (9), pp.3119-3132. ⟨10.1016/j.jpaa.2016.02.007⟩
Journal articles hal-01382677v1
Image document

Idempotents de Jones-Wenzl évaluables aux racines de l’unité et représentation modulaire sur le centre de Uqsl(2)

Elsa Ibanez
Algèbres quantiques [math.QA]. Université de Montpellier, 2015. Français. ⟨NNT : ⟩
Theses tel-01300189v1

A note on symmetric linear forms and traces on the restricted quantum group $\bar U_q(\mathfrak{sl}(2))$

Matthieu Faitg
Preprints, Working Papers, ... hal-02088672v1

Quantization of coboundary Lie bialgebras

Benjamin Enriquez , Gilles Halbout
Preprints, Working Papers, ... hal-00203468v1

The doubles of a braided Hopf algebra

Alain Bruguières , Alexis Virelizier
Contemporary mathematics, 2013, 585, pp.175-198. ⟨10.1090/conm/585⟩
Journal articles hal-00807274v1
Image document

Quantum coadjoint action and the $6j$-symbols of $U_qsl_2$

Stéphane Baseilhac
W. Neumann & al. Interactions between Hyperbolic Geometry, Quantum Topology and Number Theory, Contemporary Mathematics, AMS, pp.Volume 541, 2011
Book sections hal-00556920v1